Prozac upped to 40mg from 20mg

Posted , 3 users are following.

Hi all just wondering if anyone has experience upping their dose of prozac from 20mg to 40mg and whether or not they experienced any side effects? I am 5 days in on 40mg and feeling all the horrible side effects again. This is extremely difficult to manage and wanted to know if anyone else had a similar experience and how they managed and how long it took for the 40mg to start working and settle down.

thanks

0 likes, 5 replies

5 Replies

  • Posted

    Hey there..im 4 days into upping from 20 to 40mg and i find by splitting the dose..ie...20mg in the morn and 20mg at night...really helps with side effects...what effects are you having? Xx
    • Posted

      Thanks for replying. I am getting all the same side effects I got when first starting on the meds at 20mg. Heightened anxiety, dizziness, blurred vision, irritable and feeling weird. I was on 20mgs for 2 weeks before upping the dose as the Dr's advise.

      I might try the split dose but I moved from taking a dose in the morning to avoid the day time fatigue and nausea originally. 

    • Posted

      Hi roseywosey,  Overall it sounds like your still within 4-6 weeks (total) from first taking Prozac?  It’s common during that period to have a rough time with side effects.  I hope it clears up soon for you.  
    • Posted

      Yes its only been 3 weeks and 2 days total. I am going to go back down to 20mg per day for now and get to 6 weeks before deciding on whether or not to go higher. If I do, I am going to go super slow, maybe 25mg for 2 weeks, 30mg for another 2 weeks then the full 40mg thereafter. I have 20mg tablets that I can split and also a pill cutter to split the 10's into 5's. 

    • Posted

      I hope dropping to 20mg makes things more comfortable for you.  Let me know how that goes ok. I’m on 20mg and fear having to go up.  I “do not” want to experience those side effects again if I can help it.  I was crawling out of my skin!  Be well. 

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.pills24.com.ua/dapoksetin-prodlenie-akta/dapoksetin-90-mg

таблетки виагра до и после

levitra sin receta